# SDR HNAA2025043000265

- Difficulty date: March 19, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F035019 LAV FLOOR POTABLE WATER FITTING SUPPORT HAS CORROSION ON UPPER SURFACE AND UNDERNEATH.  RAR LAV FLOOR PORTABLE WATER FITTING SUPPORT IAW EMB 145 SRM 51-40-02
